# SDR HEEA079391

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 16,247 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206075681105
- Part serial: V1570
- Condition: Failed
- Location: Dual Tach
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUAL TACH INDICATOR N2 NEEDLE AT ZERO WHEN ROTOR IS AT 100 PERCENT.  REPLACED WITH SERVICEABLE UNIT.
